# SDR AALA20090414TUL14

- Difficulty date: March 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, UPPER AFT STOP PAD FITTING CRACKED.  REMOVED AND REPLACED FITTING PER ESO 80174.
